# SDR 20010508CW012

- Difficulty date: May 8, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N4105C
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Engine: Pwa PT6A114
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Mismarked
- Location: Pitot-Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WITHIN THE LEFT WING BEHIND PANEL 603BB THE PITOT AND THE STATIC LINES WERE MISLABELED.  THE STATIC LINE WAS MARKED PITOT AND THE PITOT LINE WAS MARKED STATIC FROM THE FACTORY.
